# SDR CALA2025061305539

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 415N40026
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) (19-5305-1-2068): CABIN FLOOR GALLEY MOUNT FITTING HAS COR ROSION STA 1685, CENTER LINE - "1". ESFR COMPLETED. EVALUATED CORROSION ON CENTER GALLEY MOUNT FITTING AND FOUND NO SRM ALLOWABLE LIMITS. REMOVED AND REPLACED CENTER GALLEY MOUNT FITTING 415N4002-6 IAW B757-300 SRM 51-40-02-06-0.
